RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 196–208 (Mi mz1266)  

This article is cited in 7 scientific papers (total in 7 papers)

Strongly regular growth of entire functions of order zero

N. V. Zabolotskii

Ivan Franko National University of L'viv

Abstract: For entire functions of order zero we introduce a new concept of regularity of growth, which is shown to possess properties similar to those which characterize the concept of totally regular growth of entire functions of finite order in the sense of Levin–Pflüger.

DOI: https://doi.org/10.4213/mzm1266

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 172–182

Bibliographic databases:

UDC: 517.53
Received: 03.04.1995

Citation: N. V. Zabolotskii, “Strongly regular growth of entire functions of order zero”, Mat. Zametki, 63:2 (1998), 196–208; Math. Notes, 63:2 (1998), 172–182

Citation in format AMSBIB
\Bibitem{Zab98}
\by N.~V.~Zabolotskii
\paper Strongly regular growth of entire functions of order zero
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 196--208
\mathnet{http://mi.mathnet.ru/mz1266}
\crossref{https://doi.org/10.4213/mzm1266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629886}
\zmath{https://zbmath.org/?q=an:0915.30026}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 172--182
\crossref{https://doi.org/10.1007/BF02308756}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700026}


Linking options:
  • http://mi.mathnet.ru/eng/mz1266
  • https://doi.org/10.4213/mzm1266
  • http://mi.mathnet.ru/eng/mz/v63/i2/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Zabolotskii, “Existence of an Angular Density of Roots of Entire Functions of Order Zero”, Math. Notes, 73:5 (2003), 656–661  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Zabolots'kyi M.V. Mostova M.R., “Logarithmic Derivative and the Angular Density of Zeros For a Zero-Order Entire Function”, Ukr. Math. J., 66:4 (2014), 530–540  crossref  mathscinet  zmath  isi  scopus  scopus
    3. N. F. Abuzyarova, “Some properties of principal submodules in the module of entire functions of exponential type and polynomial growth on the real axis”, Ufa Math. J., 8:1 (2016), 1–12  mathnet  crossref  isi  elib
    4. N. V. Zabolotskii, O. V. Kostjuk, “Regular Growth of Various Characteristics of Entire Functions of Order Zero”, Math. Notes, 100:3 (2016), 380–390  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Zabolots'kyi M.V. Mostova M.R., “Sufficient Conditions for the Existence of the ?
      $$ \upsilon $$
      -Density of Zeros for an Entire Function of Order Zero”, Ukr. Math. J., 68:4 (2016), 570–582  crossref  mathscinet  isi  scopus
    6. Zabolots'kyi M.V., Basyuk Yu.V., Tarasyuk S.I., “Entire Functions of Order Zero With Zeros on a Logarithmic Spiral”, Ukr. Math. J., 70:7 (2018), 1063–1074  crossref  mathscinet  isi
    7. Zabolotskyi V M., Basiuk V Yu., “Asymptotics of the Entire Functions With U-Density of Zeros Along the Logarithmic Spirals”, Carpathian Math. Publ., 11:1 (2019), 26–32  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:278
    Full text:135
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020